You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Finiteness of the Odd Perfect and Primitive Abundant Numbers with n Distinct Prime Factors

Leonard Eugene Dickson
American Journal of Mathematics
Vol. 35, No. 4 (Oct., 1913), pp. 413-422
DOI: 10.2307/2370405
Stable URL:
Page Count: 10
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

  • *
    Presented to the American Mathematical Society, December 31, 1912
  • Collected Math. Papers, Vol. IV (1912), pp. 588-629 (several articles)
  • Mathematische Annalen, Vol. XXXVI